Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Numbness in the buttocks due to genital herpes. Have urinary bladder infection. Remedy

I was just diganosed with genital herpes and my buttox is numb and it been numb for 2 days my intial break out started a week ago. I also have a bladder infection or UTI . I am on med for the herpies and the UTI/bladder. My question is there anything i can do to stop the numbness in my buttox becuase it beinging to hurt like a muscle cramp? Please HELP
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

It is a touch unclear what location exactly your genital herpes is in? Is it perchance the perianal region?

I understand you are being treated for the herpes & the UTI.
Did this numbness start after the onset of the treatment & if so, how much after?

I do believe in 'masterly inactivity' in this case & once these medications are stopped, then am sure it will all get back to normal.

You may want to add a B-complex capsule called 'neurorubine forte' which is one brand i know that is internationally marketed in the same name & is basically a B complex that will act as a supplementary medication or adjunct to your therapy; Locally, try using reparil gel on your buttocks that can act as a counter-irritant & may relive the numbness.

Good Luck & Godspeed! Please do remember to practice safe sex hitherto. Cheers!
Dr Praveen Rodrigues MD
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor